Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 676045, 7 pages
http://dx.doi.org/10.1155/2013/676045
Research Article

Existence Results for a Riemann-Liouville-Type Fractional Multivalued Problem with Integral Boundary Conditions

1Mathematics Department, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 12 December 2012; Revised 29 December 2012; Accepted 2 January 2013

Academic Editor: Gennaro Infante

Copyright © 2013 Hamed H. Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the existence of solutions for a boundary value problem of Riemann-Liouville fractional differential inclusions of order with integral boundary conditions. We establish our results by applying the standard tools of fixed point theory for multivalued maps when the right-hand side of the inclusion has convex as well as nonconvex values. An illustrative example is also presented.